MathSciNet Relay Station
MathSciNet bibliographic data
MR1974316 (2004c:14040) 14F43 (55N25 55N33)
Weber, Andrzej Formality of equivariant intersection cohomology of algebraic varieties. Proc. Amer. Math. Soc. 131 (2003), no. 9, 2633–2638 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement